# SDR SWAA2018020719480

- Difficulty date: January 7, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK DID NOT PASS CAPACITY CHECK AT BS 603, RBL 67.  R&R BATTERY PACK IAW AMM.
